# SDR CALA2022042701089

- Difficulty date: April 27, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 71,967 hours, 29,819 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Fr66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(A3NB-53-3-6299) RH AFT PAX/CREW DOOR CUTOUT LOWER SILL UPPER SU RFACE CORRODED AT FR66. DOT #54-31.() REMOVED CORROSION AT R2 DOOR LOWER SILL IAW SRM 51-74-00/001. L= LE AT BFM ON NR# 0029826. 300" W=2" D=0.060". FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14-2 83-002. REMOVED AND REPLACED DOOR SILL BEAM IAW SRM 51-42-11. EM P# V934340 WORK ACCOMPLISHED AT ST ENGINEERING AEROSPACE OF MOBI
